# SDR IPXA2019011437804

- Difficulty date: January 14, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 17,849 hours, 11,133 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: B53774175207
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN DECK SEAT TRACK DAMAGED AT Y1456 BETWEEN POS 4R & 5R. SEAT TRACK SECTION REPLACEMENT IAW E.O. A300-5310-68802-B AND SRM 53-10-16, FIG 201B.
